Existence and stability of positive periodic solutions for delay nonlinear dynamic equations

Existence and stability of positive periodic solutions

  • Faycal Bouchelaghem
  • Abdelouaheb Ardjouni University of Annaba, Department of Mathematics
  • Ahcene Djoudi

Abstract

In this article we study the existence and stability of positive periodic solutions for a delay nonlinear dynamic equation on time scales. The results obtained here extend the work of Dorociakova and Olach <cite>d</cite>. An examples is also given to illustrate this work.

Published
Feb 25, 2018
How to Cite
BOUCHELAGHEM, Faycal; ARDJOUNI, Abdelouaheb; DJOUDI, Ahcene. Existence and stability of positive periodic solutions for delay nonlinear dynamic equations. Nonlinear Studies, [S.l.], v. 25, n. 1, p. 191-202, feb. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1627>. Date accessed: 15 oct. 2018.